nLab Markus Szymik

Selected writings

Selected writings

On Brauer ∞-groups

On K3-spectra:

On stable equivariant cohomotopy and the equivariant Hopf degree theorem:

  • Markus Szymik, A stable approach to the equivariant Hopf theorem, Topology Appl. 154 (2007) 2323-2332 (pdf, pdf)

On characteristic of E-∞ rings:

  • Markus Szymik, Commutative S-algebras of prime characteristics and applications to unoriented bordism, Algebr. Geom. Topol. 14 (2014) 3717-3743 (arXiv:1211.3239)

  • Markus Szymik, String bordism and chromatic characteristics, Homotopy Theory: Tools and Applications. Contemp. Math. 729 (2019) 239-254 (arXiv:1312.4658)

category: people

Last revised on August 9, 2021 at 20:25:21. See the history of this page for a list of all contributions to it.